I've been on Nuvaring for 9 months doing it so I only get my period 4 times a year. Took ring out on early on a sunday (was supposed to take it out 3 days later on a wednesday), because it seemed my period was chomping at the bit. was spotting a lot and crampy, but not a full blown period. Normally it's very obvious as I get two full days of terrible awful cramps. It's friday and I havent gotten the official period yet. The endometriosis pain hurts so much its shooting down my legs, back is killing me, stomach feels like im gassy or constipated or something. I was getting crampy off and on, and I had two ovarian cysts burts a few years ago so I keep thinking if the pain is related to something like that too. Theres so much going on down there I can't tell what's what. Despite probably not being the most fertile person on the planet, I still worry about that being the reason for all this. I'm not sure what is going on or what to do.
Hi! If you were my patient, I would want you to call me so that I could talk you through some of this. I would first address the pain, and try to control it with your favorite medication (hopefully nothing narcotic). The next thing I would do is address the bowel issue and see if some fluids, fiber, Miralax or something might help. Somewhere in this scheme, I would also want to do a pregnancy test, to rule that out. Once we had all of this done, if you were still having problems, I would suggest an ultrasound to look for the thickness of the lining, and/or any ovarian cysts. Give your doc a call! Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.